MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA STAB GVF INS 2.5 12.5MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA STAB GVF INS 2.5 12.5MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 1581-22-012
Medical Device Problem Codes Difficult to Insert (1316); Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Radian issue.It was reported that during the surgery of total knee arthroplasty ,the surgeon found the slots of spacer was abnormal, but he still tried to implant it, and noted it could not match with the tibial platform.Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : examination of the returned device did not confirm damage upon reciept but did confirm the inabilty to assemble.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Additional information received that the surgeon noted the slot shape is different from normal one and there was no surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.  if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA STAB GVF INS 2.5 12.5MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10072988
Report Number1818910-2020-12317
Device Sequence Number665666
Product Code JWH
UDI-Device Identifier10603295064107
UDI-Public10603295064107
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1581-22-012
Device Catalogue Number158122012
Device Lot NumberH07998
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2020
Initial Date Received by Manufacturer 05/13/2020
Supplement Date Received by Manufacturer05/13/2020
05/27/2020
08/05/2020
Initial Report FDA Received Date05/19/2020
Supplement Report FDA Received Date05/22/2020
06/02/2020
08/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SIGMA STAB GVF INS 2.5 12.5MM; UNKNOWN KNEE TIBIAL TRAY; UNKNOWN KNEE TIBIAL TRAY